MathSciNet Relay Station
MathSciNet bibliographic data
MR821910 65R20
Miel, George On the Galerkin and collocation methods for a Cauchy singular integral equation. SIAM J. Numer. Anal. 23 (1986), no. 1, 135–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement